# SDR HNAA9694328

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Flex Line
- Part number: AE2460501E0240
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 18,535 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3154 - BWI-GSO - DURING FLIGHT, THE NR 2 SYSTEM HYDRAULIC FLUID QUANTITY BEGAN DROPPING.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO BWI, LANDING WITHOUT INCIDENT.  FOUND THE PRESSURE LINE TO INBOARD GROUND SPOILER ACTUATOR LEAKING.  INSTALLED A TEMPORARY FLEX LINE TO THE RIGHT INBOARD GROUND SPOILER FROM THE CENTER WING AREA.  (M)
